# SDR SWAA2017072415223

- Difficulty date: July 11, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8240
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER ANGLE CORRODED AT BS 320, BETWEEN STRINGER 21L TO 23L.  REMOVED THE ANGLE IAW SRM & DWG.
